# SDR SWAA2025120943661

- Difficulty date: December 7, 2025
- Submitted: December 9, 2025
- Operation: Air carrier
- Aircraft: N8630B
- Make and model: Boeing 737-8H4
- Aircraft serial: 42521
- Aircraft time: 38,932 hours, 18,949 cycles
- System (JASC): 3232 · Landing Gear Door Actuator
- Part: Fuse
- Condition: Faulty
- Location: Zone 700
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

ON TAKE OFF LT MAIN GEAR INDICATIONS DID NOT GO OUT. WITH HANDLE IN UP RED LEFT GEAR LIGHTS STAYED ILLUMINATED. WITH HANDLE IN OFF RED AND GREEN LEFT GEAR LIGHTS STAYED ILLUMINATED.  OK TO CONTINUE PER [MEL 32-16-01.   REMOVED AND REPLACED LMLG RETRACT PRESSURE FUSE IAW AMM 32-32-21. LEAK CHECK GOOD. DID NOT FIX.   R & R LT MLG DOWNLOCK ACTUATOR AND PERFORMED OPS/LEAK CHECKS; ALL CHECKS GOOD IAW AMM 32-32-51.  PERFORMED MLG TEST-COMPONENT REPLACEMENT ALL TESTS GOOD PER AMM 32-32-00.
